Alert archive / Indiana / Flash Flood Warnings in 2012
Flash Flood Warning 12, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Aug 2, 2012, 10:38 PM CDT for Daviess County, Henderson County, Kentucky; Spencer County, Vanderburgh County, Warrick County, Indiana. It was in force for 112 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2012, 10:38 PM CDT (03:38 UTC)
- Expired
- Aug 3, 2012, 12:30 AM CDT
- In force
- 112 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Daviess County, KY, Henderson County, KY
The radar
The Evansville,IN radar (KVWX), 66 km from the middle of the area, began a volume at 03:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 11:18 PM CDT | FLASH FLOOD | Henderson, KY | MANY CITY STREETS IN HENDERSON HAVE 2 TO 3 FEET OF WATER OVER THEM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.6 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2453 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1668 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
485
WGUS53 KPAH 030338
FFWPAH
INC147-163-173-KYC059-101-030530-
/O.NEW.KPAH.FF.W.0012.120803T0338Z-120803T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1038 PM CDT THU AUG 2 2012
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN SPENCER COUNTY IN SOUTHWEST INDIANA...
SOUTHEASTERN VANDERBURGH COUNTY IN SOUTHWEST INDIANA...
SOUTHERN WARRICK COUNTY IN SOUTHWEST INDIANA...
NORTH CENTRAL DAVIESS COUNTY IN NORTHWEST KENTUCKY...
NORTHEASTERN HENDERSON COUNTY IN NORTHWEST KENTUCKY...
* UNTIL 1230 AM CDT.
* AT 1032 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA.
AROUND ONE AND A HALF INCHES OF RAIN FELL IN 30 MINUTES AT
NEWBURGH AND EVANSVILLE. RADAR INDICATES SIMILAR RAINFALL RATES
ACROSS THE WARNING AREA.
THUNDERSTORMS WILL CONTINUE TO MOVE EAST OVER THE SAME AREAS
THROUGH MIDNIGHT...CAUSING MORE FLOODING PROBLEMS. A SPOTTER
IN NEWBURGH INDIANA REPORTED A FOOT OF WATER IN A PARKING LOT.
* LOCATIONS IN THE WARNED AREA INCLUDE...
BOONVILLE...CHANDLER...MELODY HILL...FOLSOMVILLE AND DALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
&&
LAT...LON 3784 8692 3778 8762 3801 8763 3821 8696
3793 8693 3793 8697 3790 8698 3791 8693
$$1 follow-up statement
098
WGUS73 KPAH 030439
FFSPAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1139 PM CDT THU AUG 2 2012
INC147-163-173-KYC059-101-030530-
/O.CON.KPAH.FF.W.0012.000000T0000Z-120803T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VANDERBURGH IN-SPENCER IN-WARRICK IN-DAVIESS KY-HENDERSON KY-
1139 PM CDT THU AUG 2 2012
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR
SOUTHERN WARRICK...WESTERN SPENCER AND SOUTHEASTERN VANDERBURGH
COUNTIES IN SOUTHWEST INDIANA...AND NORTHEASTERN HENDERSON AND NORTH
CENTRAL DAVIESS COUNTIES IN NORTHWEST KENTUCKY...
AT 1115 PM CDT...TRAINED WEATHER SPOTTERS REPORTED UP TO THREE FEET
OF WATER OVER STREETS IN HENDERSON. AUTOMATED OBSERVING SYSTEMS
MEASURED UP TO TWO INCHES PER HOUR IN EVANSVILLE AND HENDERSON.
RAINFALL RATES HAVE DECREASED CONSIDERABLY OVER THE WARNED AREA.
ONGOING FLOODING OF URBAN AREAS WILL GRADUALLY SUBSIDE BEFORE THE
WARNING EXPIRES.
LOCATIONS IN THE WARNED AREA INCLUDE
BOONVILLE...HENDERSON...EVANSVILLE...AND ROCKPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
&&
LAT...LON 3784 8692 3778 8762 3801 8763 3821 8696
3793 8693 3793 8697 3790 8698 3791 8693
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 3:08 PM CDT, 7 hours 30 minutes earlier.
Area forecast discussion, Aug 2, 3:08 PM CDT, 7 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 308 PM CDT THU AUG 2 2012 .UPDATE... ISSUED AT 308 PM CDT THU AUG 2 2012 LOOKS LIKE THE BEST CHANCE OF THUNDERSTORMS HAS NOW SET UP FROM THE PURCHASE AREA NORTHWARD INTO SOUTHERN ILLINOIS. HOWEVER...WOULD NOT GIVE UP ON SOUTHEAST MISSOURI JUST YET WITH THE MCV PASSING NORTH OF THE AREA AND PLENTY OF SUNSHINE. ALSO WILL HAVE TO KEEP AN EYE ON THE OLD WARM FRONT OVER SOUTHEAST ILLINOIS INTO NORTHWEST KENTUCKY. THE BEST CONVERGENCE IS ALONG THE WARM FRONT...BUT DEWPOINTS APPEAR TO FINALLY BE MIXING OUT NEAR THAT BOUNDARY. CERTAINLY CANNOT RULE OUT A STRAY SEVERE STORM WITH DAMAGING WINDS AND HAIL...BUT THAT SHOULD BE PRETTY ISOLATED. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT) ISSUED AT 308 PM CDT THU AUG 2 2012 WITH THE MCV PASSING JUST NORTH OF THE AREA THROUGH THE EVENING...SHOULD SEE EASTWARD PROGRESS OF CONVECTION LATE THIS AFTERNOON AND THIS EVENING. WAS ORIGINALLY THINKING THAT LATER TONIGHT WOULD BE MOSTLY DRY BEHIND THE MCV...BUT WITH IT PASSING TO OUR NORTH WE COULD SEE SOME INCREASE THE LOW-LEVEL JET...UP TO AROUND 30KTS...ACROSS THE AREA IN THE LATE EVENING AND OVERNIGHT HOURS. LEFT A 30 TO 40 POP THROUGH THE NIGHT...AND INDICATED A SLIGHT SOUTHEASTWARD SHIFT TOWARD MORNING. ANY SEVERE WEATHER SHOULD BE CONFINED TO THE DIURNAL STORMS...BUT LOCALLY HEAVY RAINFALL WILL BE A CONCERN LATER TONIGHT...IF THERE IS RE-DEVELOPMENT. ON FRIDAY WOULD EXPECT ANY LLJ-RELATED CONVECTION TO BE DYING OUT OVER WEST KENTUCKY IN THE MORNING...FOLLOWED BY DIURNAL DEVELOPMENT LATER IN THE DAY. TEMPERATURES WILL CLIMB INTO THE UPPER 90S OVER SOUTHWEST ILLINOIS...WHERE THE MOST SUNSHINE IS EXPECTED...AND HEAT INDICES OVER MUCH OF THE AREA WILL CLIMB TO NEAR 105 AGAIN. GIVEN THAT AIRMASS...CANNOT RULE OUT ISOLATED SEVERE STORMS IN THE AFTERNOON. THE NAM AND GFS TRY TO BRING ELEVATED CONVECTION INTO SOUTHEAST MISSOURI MAINLY NEAR THE ARKANSAS BORDER FRIDAY NIGHT. TRIED TO EMPHASIZE THAT AREA WITH LOW CHANCE POPS IN THE LATE EVENING AND OVERNIGHT HOURS...AFTER THE DIURNAL CONVECTION TAPERS OFF EARLY IN THE EVENING. THE GFS AND NAM EMPHASIZE THE SOUTHERN HALF OF THE AREA FOR MORE CLOUDS AND CONVECTIVE DEVELOPMENT SATURDAY...AS A WEAK MID AND UPPER LEVEL DISTURBANCE PUSHES SLOWLY EASTWARD ACROSS THE REGION. LOWER CHANCE POPS SHOULD SUFFICE FOR NOW. ONCE AGAIN A STRAY SEVERE STORM CANNOT BE RULED OUT IN THE HEAT OF THE DAY. ALL GUIDANCE INDICATES THAT DEWPOINTS WILL BE POOLING OVER THE ENTIRE REGION...SO EVEN THOUGH CLOUDIER SKIES SHOULD HOLD DOWN TEMPERATURES A BIT OVER MOST OF THE AREA...HEAT INDICES MAY STILL CLIMB UP TO NEAR 105 AGAIN SATURDAY. THE MODELS ARE NOT IN THE BEST AGREEMENT FOR SATURDAY NIGHT JUST AHEAD OF A MORE SIGNIFICANT COLD FRONT. WENT WITH A BROAD BRUSH FOR 30-40 POPS FOR NOW. WILL CONTINUE WITH THE SPS TREATMENT FOR THE HEAT...DUE TO UNCERTAINTIES IN CLOUDS AND CONVECTION BOTH FRIDAY AND SATURDAY. .LONG TERM...(SUNDAY THROUGH THURSDAY) ISSUED AT 308 PM CDT THU AUG 2 2012 FAIRLY GOOD CONTINUITY IN THE EXTENDED FROM CURRENT GRIDS TO THE LATEST MODEL RUNS. THE FRONT IS STILL EXPECTED IN THE HEARTLAND SUNDAY HOWEVER THERE ARE SOME SLIGHT TIMING AND STRENGTH DISCREPANCIES. THE OPERATIONAL NAM12...GFS...AND ECMWF ALL AGREE ON SIMILAR ARRIVAL TIME OF THE FRONT SUNDAY. HOWEVER THE ECMWF STALLS THE PRE FRONTAL TROUGH OVER THE OHIO RIVER VALLEY WHILE THE NAM PUSHES A LITTLE FARTHER SOUTH AND THE GFS PUSHES IT ALL THE WAY THROUGH. ALSO THE GFS WANTS MOST ALL THE PRECIP TO BE PRE FRONTAL TROUGH WITH ECMWF BOTH PRE AND POST TROUGH PRECIP. FINALLY THE ECMWF STALLS THE FRONT OVER THE OHIO VALLEY BY 12Z MONDAY. THE ECMWF TRIES TO GENERATE MORE QPF OVER WEST KY MONDAY AFTER SUNRISE ALONG THE STALLED FRONT. FOR NOW WILL GO WITH A COMPROMISE BETWEEN THE NAM AND ECMWF AND TAPER POPS SUNDAY NIGHT. ALSO WILL BRING IN HIGH PRESSURE FOR THE UPCOMING WORK WEEK. THIS WILL RESULT IN MOSTLY DRY WEATHER FOR MOST OF THE WEEK. MAY HAVE TO HAVE SOME POPS TOWARD DAY 7 FOR NEXT COLD FRONT ARRIVAL. EXPECT TEMPERATURES TO COOL WITH MUCH DRIER AIR FILTERING INTO THE AREA EARLY NEXT WEEK AS THE NORTHWEST FLOW PREVAILS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1235 PM CDT THU AUG 2 2012 GIVEN THE SCENARIO DISCUSSED IN THE UPDATE SECTION...FEEL THAT TS NEEDS TO BE MENTIONED THIS AFTERNOON AT KCGI AND KPAH. USED A TEMPO AND TRIED TO GIVE IT A WIDE BERTH INDICATING MVFR RAIN AND GUSTY WIND POTENTIAL. THE EVOLUTION HEADING INTO TONIGHT IS LESS CERTAIN SO WILL NOT MENTION TS EXPLICITLY AT KEVV AND KOWB. JUST MENTIONED VCSH THROUGH THE EVENING. WILL CERTAINLY LOOK TO UPDATE...IF/WHEN TS POTENTIAL INCREASES SUFFICIENTLY. WITH PRECIPITATION LIKELY THIS AFTERNOON AT KPAH AND KCGI...AT LEAST MVFR FOG DEVELOPMENT WILL BE LIKELY TONIGHT. THIS COULD ALSO OCCUR AT KEVV AND KOWB...BUT FOR NOW LEFT IT OUT. THERE IS SOME GUIDANCE THAT ACTUALLY INCREASES SOUTHERLY WINDS LATE TONIGHT...AND THAT CERTAINLY COULD DIMINISH THE FOG THREAT. WOULD EXPECT SOME CU DEVELOPMENT QUICKLY FRIDAY MORNING...AS SOUTH WINDS INCREASE AND BECOME GUSTY BY MIDDAY. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...NONE. MO...NONE. IN...NONE. KY...NONE. && UPDATE...DRS SHORT TERM...DRS LONG TERM....KH AVIATION...DRS
Hazardous weather outlook, Aug 2, 3:47 PM CDT, 6 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 347 PM CDT THU AUG 2 2012 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-031000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 347 PM CDT THU AUG 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND EARLY THIS EVENING MAINLY EAST OF THE MISSISSIPPI RIVER. AN ISOLATED SEVERE STORM WILL BE POSSIBLE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY CONCERNS. LATER THIS EVENING AND OVERNIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THE REGION. LOCALLY HEAVY RAINFALL WOULD BE THE PRIMARY CONCERN LATER TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CHANCES OF THUNDERSTORMS ARE FORECAST ACROSS THE REGION FRIDAY THROUGH SUNDAY. THE BEST CHANCE CONTINUES TO BE WITH A COLD FRONT SATUDAY NIGHT INTO SUNDAY. A SEVERE STORM CANNOT BE RULED OUT EACH AFTERNOON FRIDAY THROUGH SUNDAY...BUT ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED THROUGH THE PERIOD. HEAT INDEX VALUES WILL CLIMB TO THE 100 TO 105 DEGREE RANGE FRIDAY AND SATURDAY AFTERNOONS...OUTSIDE OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. DRS
In the hours before
Special weather statement, Aug 2, 8:31 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 831 PM CDT THU AUG 2 2012 ILZ076>078-083-INZ081-082-085-086-030215- EDWARDS IL-GIBSON IN-PIKE IN-POSEY IN-VANDERBURGH IN-WABASH IL-WAYNE IL-WHITE IL- 831 PM CDT THU AUG 2 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WAYNE COUNTY... EDWARDS...NORTHEASTERN WHITE AND WABASH COUNTIES IN SOUTHEAST ILLINOIS...AND GIBSON...EXTREME NORTHWESTERN PIKE...NORTHEASTERN POSEY AND EXTREME NORTHWESTERN VANDERBURGH COUNTIES IN SOUTHWEST INDIANA UNTIL 915 PM CDT... AT 827 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LARGE AREA OF STRONG THUNDERSTORMS OVER THE WABASH VALLEY. THESE STORMS EXTENDED FROM ALBION TO PRINCETON...HAZLETON...AND GRAYVILLE. THE STORMS WERE MOVING EAST AT 5 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS THAT MAY BE IMPACTED INCLUDE... FORT BRANCH...PRINCETON...CYNTHIANA...OWENSVILLE...HAUBSTADT... PATOKA AND HAZLETON. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. MY
Special weather statement, Aug 2, 8:39 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 839 PM CDT THU AUG 2 2012 KYZ011>013-017-030230- CALDWELL KY-CHRISTIAN KY-LYON KY-TRIGG KY- 839 PM CDT THU AUG 2 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY...AND SOUTHEASTERN CALDWELL...NORTHERN TRIGG AND SOUTHEASTERN LYON COUNTIES IN WESTERN KENTUCKY UNTIL 930 PM CDT... AT 837 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ENERGY...OR OVER THE LAND BETWEEN THE LAKES AREA...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS THAT MAY BE IMPACTED INCLUDE... CADIZ...CANTON...COBB AND ROCKCASTLE. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. MY
Special weather statement, Aug 2, 8:56 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 856 PM CDT THU AUG 2 2012 INZ081-082-086>088-KYZ018-019-030245- DAVIESS KY-GIBSON IN-HENDERSON KY-PIKE IN-SPENCER IN-VANDERBURGH IN-WARRICK IN- 856 PM CDT THU AUG 2 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WARRICK...SOUTHEASTERN GIBSON... PIKE...SPENCER AND VANDERBURGH COUNTIES IN SOUTHWEST INDIANA...AND NORTHEASTERN HENDERSON AND NORTHERN DAVIESS COUNTIES IN NORTHWEST KENTUCKY UNTIL 945 PM CDT... AT 851 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WINSLOW TO EVANSVILLE...AND MOVING EAST AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THERE HAVE BEEN TWO REPORTS OF FUNNEL CLOUDS ALONG INTERSTATE 64 ALONG THE LEADING EDGE OF THE HEAVY RAIN. STRONG GUSTY WINDS AND POSSIBLY SOME BRIEF FUNNEL CLOUDS MAY BE OBSERVED ALONG THE LEADING EDGE OF THESE STORMS. LOCATIONS THAT MAY BE IMPACTED INCLUDE... CHANDLER...NEWBURGH...BOONVILLE...ROCKPORT...SANTA CLAUS...GRANDVIEW...AND CHRISNEY. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. MY
Special weather statement, Aug 2, 9:21 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 921 PM CDT THU AUG 2 2012 KYZ013-015-016-020-021-030300- CALDWELL KY-HOPKINS KY-MCLEAN KY-MUHLENBERG KY-WEBSTER KY- 921 PM CDT THU AUG 2 2012 ...SIGNIFICANT WEATHER ADVISORY FOR HOPKINS...EASTERN WEBSTER... WESTERN MCLEAN...NORTHWESTERN MUHLENBERG...AND EXTREME EASTERN CALDWELL COUNTY IN WESTERN KENTUCKY UNTIL 1000 PM CDT... AT 916 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF CORYDON TO DAWSON SPRINGS...AND MOVING SOUTHEAST AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS THAT MAY BE IMPACTED INCLUDE... MADISONVILLE...CALHOUN...SEBREE...EARLINGTON...MORTONS GAP... ST. CHARLES...SLAUGHTERS...HANSON...WHITE PLAINS...SACRAMENTO... AND BREMEN. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. MY
Special weather statement, Aug 2, 9:32 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 932 PM CDT THU AUG 2 2012 INZ085-KYZ014-018-030315- HENDERSON KY-POSEY IN-UNION KY- 932 PM CDT THU AUG 2 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POSEY COUNTY IN SOUTHWEST INDIANA...AND WESTERN HENDERSON AND NORTHEASTERN UNION COUNTIES IN NORTHWEST KENTUCKY UNTIL 1015 PM CDT... AT 930 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS FROM MORGANFIELD KENTUCKY TO MOUNT VERNON INDIANA...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS THAT MAY BE IMPACTED INCLUDE... HENDERSON...CORYDON AND ROBARDS. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. MY
Special weather statement, Aug 2, 9:51 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 951 PM CDT THU AUG 2 2012 INZ086>088-KYZ016-018-019-030330- DAVIESS KY-HENDERSON KY-HOPKINS KY-SPENCER IN-VANDERBURGH IN-WARRICK IN- 951 PM CDT THU AUG 2 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WARRICK...SOUTHWESTERN SPENCER AND EASTERN VANDERBURGH COUNTIES IN SOUTHWEST INDIANA...AND EASTERN HENDERSON...WESTERN DAVIESS AND EXTREME NORTHEASTERN HOPKINS COUNTIES IN NORTHWEST KENTUCKY UNTIL 1030 PM CDT... AT 946 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM THE EVANSVILLE METRO AREA TO 10 MILES SOUTH OF HENDERSON...AND MOVING EAST AT 25 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS THAT MAY BE IMPACTED INCLUDE... NEWBURGH...CHANDLER...BOONVILLE...AND OWENSBORO. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. MY
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 7:30 PM CDT | Severe Thunderstorm Warning | PAH | Crittenden, Livingston, Lyon | 30 min |
| Aug 2, 7:56 PM CDT | Severe Thunderstorm Warning | PAH | Crittenden, Livingston, Lyon | 49 min |
| Aug 2, 8:35 PM CDT | Severe Thunderstorm Warning | PAH | Crittenden, Union, Webster | 40 min |
| Aug 2, 8:59 PM CDT | Severe Thunderstorm Warning | PAH | Henderson, Union | 31 min |
| Aug 2, 10:21 PM CDT | Areal Flood Advisory | PAH | Daviess, Henderson, Union | 114 min |
| Aug 3, 12:02 AM CDT | Areal Flood Advisory | PAH | Hopkins, McLean, Muhlenberg | 118 min |
| Aug 3, 3:12 PM CDT | Heat Advisory | PAH | Ballard, Caldwell, Calloway, Carlisle, Christian, Crittenden and 16 more | 21 hr |
| Aug 2, 8:02 PM CDT | Severe Thunderstorm Warning | PAH | Gibson | 28 min |
Nearby
Flash Flood Warnings in Indiana, 2012Flash Flood Warnings in Kentucky, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.